Properties of solutions for nonlinear Volterra integral equations

Pages: 42 - 47, Issue Special, July 2003

 Abstract        Full Text (155.8K)              

M. R. Arias - Dpto. Matemáticas. Universidad de Extremadura, Av. Elvas s/n, 06071, Badajoz, Spain (email)
R. Benítez - Dpto. Matemáticas. Universidad de Extremadura, Av. Virgen del Puerto, 2, 10600, Plasencia (Cáceres), Spain (email)

Abstract: Some properties of non-locally bounded solutions for Abel integral equations are given. The case in which there exists two non-trivial solutions for such equations is also studied. Besides, some known results about existence, uniqueness and attractiveness of solutions for some Volterra equations are improved.

Keywords:  Abel equations, Volterra equations, nonlinear integral equations, repelling solutions, multiple solutions.
Mathematics Subject Classification:  Primary: 45Gxx; Secondary: 45D05, 45E10, 47G10.

Received: September 2002;      Revised: March 2003;      Published: April 2003.